# SDR DXTA2025020502224

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 5,965 hours, 3,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190541
- Part serial: 15E281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING THE POWER ON CHECKLIST, THE EMERGENCY EXIT SIGN ABOVE SEAT 7 DID NOT ILLUMINATE. ALL OTHER EMERGENCY LIGHTS CHECKED ON NORMALLY. THE APU WAS STARTED AND IT STILL DID NOT ILLUMINATE. A COMPLETE SHUT DOWN AND RESTART WAS CONDUCTED WITH NO CHANGE RESULTING. DID.EMER, LIGHTING_OPS CHECKS AND POWER ON C~ECKS FOUND AFT DIVIDER EMER. EXIT LIGHT ASSY. TO BE INOP; POO 02/04/25 JSG RL. REMOVED AND REPLACED AFT DIVDIEREMER, LIGHT ASSY. WITH A NEW ASSY. AS REQUIRED ALL OPS CHECKS GOOD. IAW CE680A AMM 33-50-00
